# SDR MASA200800407

- Difficulty date: May 18, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 16,815 hours, 14,954 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Overserviced
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 7163 IAD - REPORTED HAVING TROUBLE OPENING THE SERVICE DOOR.  MX REMOVED EXCESS GREASE FROM DOOR.
